# SDR SCNA20170201010

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING RT WING TO BODY FAIRING 195CR, FOUND AFT BOTTOM EDGE AT RADIUS DELAMINATED. REPAIRED THE FAIRING.
